# SDR DLM88020197

- Difficulty date: February 17, 2002
- Submitted: February 20, 2002
- Operation: Air carrier
- Aircraft: N922DL
- Make and model: Doug MD-88
- Aircraft serial: 49646
- Aircraft time: 38,353 hours, 31,716 cycles
- Engine time: 9,543 hours, 16,696 cycles
- System (JASC): 4990 · APU Oil System
- Part: Seal
- Part serial: P80332
- Condition: Broken
- Location: Apu
- Part time: 9,543 hours, 16,696 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: A

## Discrepancy

SMOKE DETECTOR ACTIVATED IN LAV F/O SIDE ON T/O TO 8000 FT, THEN WHEN OUT, NO ENG / WING ICE ON CROSS FEEDS CLOSED.  FOUND APU OIL CAP SEAL BROKEN.  REPLACED APU OIL CAP.  REMOVED APU INLET PANEL AND CLEANED.  PERFORMED STEPS 1-7 OF DUCT BURN OUT.  COMPLIED WITH DUCT BURN OUT OP 5088.
